# SDR A6WA200240003

- Difficulty date: January 12, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 1363
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW HEAT FAIL, RETURN TO DENVER.  MAINTENANCE REMOVED AND REPLACED LEFT SIDE WINDSHIELD HEAT CONTROLLER.  OPS CHECK GOOD.  (M)
